| Model Number |
2361-03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Fatigue (1849); Fever (1858); Nausea (1970); Pain (1994); Constipation (3274); Low White Blood Cell Count (4433)
| Date of Event |
06/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site zip/post code: gu9 8ql.Based on the nature of the product, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the patient had nausea and pain, requiring prescription medication.The subject was enrolled into a clinical study on (b)(6) 2025.Pre-treatment macroaggregated albumin (maa) imaging documented a significantly higher perfusion of maa on tumors.Lung shunt calculation was 8.7 %.On (b)(6) 2025, the treatment with therasphere was performed.Therasphere was administered to the liver was selective (<=2 segments in the perfused volume) through femoral artery and 5 dose vials were administered; total administered activity dose was 5.21 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.Lung dose calculation was 22.7.On (b)(6) 2025, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2025, monotherapy with 1500 mg durvalumab was administered intravenously.On (b)(6) 2025, 1 day post the therasphere administration, the subject was noted with nausea, shoulder pain, right upper quadrant abdominal pain, constipation, low grade fever, and fatigue.The nausea was medically treated with ondansetron odt (zofran-odt) and olanzapine (zyprexa).Shoulder and abdominal pain were treated with oxycodone.Constipation was medically treated with senna and miralax.No actions were taken to treat the events low grade fever and fatigue.On (b)(6) 2025, 13 days post the therasphere administration and on the same day of combination therapy, subject was noted with decreased absolute lymphocyte count (alc).No action was taken to treat the event; however, the subject was kept under monitoring.
Event or Problem Description
Additional Manufacturer Narrative
D3: manufacturer zip/postal code: (b)(6).G1: mfr site zip/post code: (b)(6).Based on the nature of the product, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.